Publications

  • Nested punctual Hilbert schemes and commuting varieties of parabolic subalgebras, Michael Bulois (LAREMA, ICJ), Laurent Evain (LAREMA) ,J. Lie Theory 26 (2016), no. 2, 497–533. 14C05 (14L24 17B08), http://arxiv.org/abs/1306.4838
  • Connect Four and Graph Decomposition , Laurent Evain, Mathias Lederer, Bjarke Hammersholt Roune, Computational complexity (2016), Download
  • Bialynicki-Birula schemes in higher dimensional Hilbert schemes of points, Laurent Evain, Mathias Lederer, http://arxiv.org/abs/1209.2026
  • On the equivariant cohomology of Hilbert schemes of points in the plane, Pierre-Emmanuel Chaput, Laurent Evain, http://arxiv.org/abs/1205.5470
  • Intersection theory on punctual Hilbert schemes and graded Hilbert schemes,Geometric Methods in Representation Theory, II,Séminaires et Congrès 24-II (2012), 297-312 Download
  • Knapsack cryptosystems built on NP-hard instance, http://arxiv.org/abs/0803.0845
  • Computing limit linear series with infinitesimal methods. Ann. Inst. Fourier (Grenoble) 57 (2007), no. 6, 1947–1974. Download
  • The Chow ring of punctual Hilbert schemes on toric surfaces. Transform. Groups 12 (2007), no. 2, 227–249. Download
  • Géométrie des schémas de Hilbert ponctuels et applications, HDR, Download
  • Compactifications des espaces de configuration dans les schémas de Hilbert. (French) [Compactifications of configuration spaces inside Hilbert schemes] Bull. Soc. Math. France 133 (2005), no. 4, 497–539. Download
  • On the postulation of sd fat points in Pd. J. Algebra 285 (2005), no. 2, 516–530. (Reviewer: Thomas E. Markwig) 13F20 (14C05) Download
  • Irreducible components of the equivariant punctual Hilbert schemes. Adv. Math. 185 (2004), no. 2, 328–346. Download
  • Incidence relations among the Schubert cells of equivariant punctual Hilbert schemes. Math. Z. 242 (2002), no. 4, 743–759. Download
  • La fonction de Hilbert de la réunion de 4h gros points génériques de P2 de même multiplicité. (French) [Hilbert function of the union of 4h generic fat points in P2 of equal multiplicity] J. Algebraic Geom. 8 (1999), no. 4, 787–796. Download
  • Une minoration du degré de courbes planes à singularités imposées. (French) [A lower bound for the degree of certain plane curves with prescribed singularities] Bull. Soc. Math. France 126 (1998), no. 4, 525–543. Download
  • Calculs de dimensions de systèmes linéaires de courbes planes par collisions de gros points. (French) [Dimensions of linear systems of plane curves and collisions of fat points] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 12, 1305–1308. 14H10 (13F40) Download
  • Collision de trois gros points sur une surface algébrique, Thèse de doctorat Download